MathSciNet Relay Station
MathSciNet bibliographic data
MR744629 (85h:11060) 11R18 (20C05)
Mollin, R. A. Minimal cyclotomic splitting fields for group characters. Proc. Amer. Math. Soc. 91 (1984), no. 3, 359–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement